# SDR AALA20131116003

- Difficulty date: November 16, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 106,120 hours, 17,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR INSTALLED AT STATION 1329 FROM STRINGERS 37 TO 39 LT.  INSTALLED NEW REPAIR DOUBLER IAW EA 767-53-032517.
